# SDR 02FDEA00392

- Difficulty date: June 9, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727-200
- Aircraft serial: 22548
- Aircraft time: 35,189 hours, 24,161 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CHAFED AT BS 1352 AT NR 2 ENG RT RAIN GUTTER 15 INCHES BELOW NR 3 PYLON T/E AND RAIN GUTTER.  REMOVED AND REPLACED PER EA 7-5410-64955 & SRM 54-30-3.
